Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on non-existence results for semi-linear cooperative elliptic systems via moving spheres

Author: Henghui Zou
Journal: Proc. Amer. Math. Soc. 134 (2006), 1635-1646
MSC (2000): Primary 35J55; Secondary 35J65
Published electronically: January 4, 2006
MathSciNet review: 2204274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we extend some earlier non-existence, monotonicity and one-dimensionality results of W. Reichel and the author, by replacing the local Lipschitz continuity hypothesis on the non-linearities by a so-called boundedly uniform Lipschitz condition in the magnitude of $ \mathbf{u}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J55, 35J65

Retrieve articles in all journals with MSC (2000): 35J55, 35J65

Additional Information

Henghui Zou
Affiliation: Department of Mathematics, University of Alabama at Birmingham, Birmingham, Alabama 35294

Keywords: Non-existence, moving spheres, cooperative, maximum principles
Received by editor(s): November 1, 2004
Published electronically: January 4, 2006
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.